The homotopy type of the complement of the codimension-two coordinate subspace arrangement

Jelena Grbic, Stephen D Theriault

Research output: Contribution to journalArticle

10 Citations (Scopus)
Original languageEnglish
Pages (from-to)1207-1209
Number of pages2
JournalRUSSIAN MATHEMATICAL SURVEYS
Volume59
Issue number6
DOIs
Publication statusPublished - 2004

Keywords

  • SUSPENSIONS

Cite this

The homotopy type of the complement of the codimension-two coordinate subspace arrangement. / Grbic, Jelena; Theriault, Stephen D.

In: RUSSIAN MATHEMATICAL SURVEYS, Vol. 59, No. 6, 2004, p. 1207-1209.

Research output: Contribution to journalArticle

Grbic, Jelena ; Theriault, Stephen D. / The homotopy type of the complement of the codimension-two coordinate subspace arrangement. In: RUSSIAN MATHEMATICAL SURVEYS. 2004 ; Vol. 59, No. 6. pp. 1207-1209.
@article{bcb9dfc6855d454fb37368ddb2245509,
title = "The homotopy type of the complement of the codimension-two coordinate subspace arrangement",
keywords = "SUSPENSIONS",
author = "Jelena Grbic and Theriault, {Stephen D}",
year = "2004",
doi = "10.1070/RM2004v059n06ABEH000803",
language = "English",
volume = "59",
pages = "1207--1209",
journal = "RUSSIAN MATHEMATICAL SURVEYS",
issn = "0036-0279",
publisher = "IOP Publishing Ltd.",
number = "6",

}

TY - JOUR

T1 - The homotopy type of the complement of the codimension-two coordinate subspace arrangement

AU - Grbic, Jelena

AU - Theriault, Stephen D

PY - 2004

Y1 - 2004

KW - SUSPENSIONS

U2 - 10.1070/RM2004v059n06ABEH000803

DO - 10.1070/RM2004v059n06ABEH000803

M3 - Article

VL - 59

SP - 1207

EP - 1209

JO - RUSSIAN MATHEMATICAL SURVEYS

JF - RUSSIAN MATHEMATICAL SURVEYS

SN - 0036-0279

IS - 6

ER -